# SDR RRXA010530

- Difficulty date: February 6, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGE TO THE AFT END OF THE CANOE FITTING AT STA 219, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
